# SDR DALA2018102206185

- Difficulty date: October 21, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 72,017 hours, 53,135 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BEAM BELOW TORQUE TUBE STA 1485 AT AFT ACCESSORIES COMPARTMENT. NRC 00275: BEAM BELOW TORQUE TUBE STA 1485 AT AFT ACCESSORIES COMPARTMENT WAS REPLACED AND INSTALLED PER SRM 51-30-1, 51-30-2 AND 51-30-5. (LP #0794790)
